🍍This is general information. MANY people may or may not be affected by some of these drugs and their dosages.
Generally, the higher the dose of the steroid and the longer you’re on it, the more likely you are to encounter weight gain. Short courses of a few days to a couple of weeks don’t usually produce many side effects.
There are factors taken into account. Joshua F. Baker at the Philadelphia VA Medical Center in Pennsylvania, and colleagues assessed how primary rheumatoid arthritis therapies influence changes in BMI. Using three large administrative databases, the researchers identified 32,859 rheumatoid arthritis patients who received treatment with methotrexate, leflunomide, prednisone and tumor necrosis factor inhibitors (TNFis). The results of the analyses showed that weight gain was seen at six months among users of methotrexate, prednisone, and TNFi. -
ASK YOUR RHEUMATOLOGIST TO LOWER YOUR MED DOSE/ALTERNATIVES IF YOU ARE EXPIERENCING WEIGHT GAIN or any other side effects! 💊
If you have any questions/comments on the research done, or suggestions on anything, feel free to DM 💌